# SDR SIMA20160606002

- Difficulty date: June 6, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 28,678 hours, 24,585 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DVT INDICATION DUE ERRONEOUS FUEL INDICATIONS ON RT FUEL TANK, DECLARED EMER.  FLIGHT CREW PLACARDED RT FUEL QTY INDICATIONS INOPERATIVE MEL 28-09.  REMOVED AND REPLACED TU R-4 IAW EMB 145 AMM 28-41-02. REFERENCE NRWC 699-CMH-02573. MEL RESTORED
